Happy for you!!yay!!!
Today was funky. In the afternoon I spent probably 2 hours on the phone with my parents helping my 70 year old mom migrate an email account from yahoo to gmail including setting up mail forwarding and google’s way of getting contacts transferred. I think it burned me out. Then I played civ 5 on normal mode and kept getting over run by egypt. But over all I feel funky: got energy but think I need an antidepressant
Head was quiet until I got into bed. Now I have that ringing back but I can’t hear most of what it says
600 modafinil 0 Ritalin
Cut out the Ritalin cause the voices said to stop
Hearing something very slight now, hope it gets better
I took 5 mg Ritalin at 12:30 and haven’t had any voices since.
Had some breakthrough voices last night and I’m hearing ringing now.
Took 400 modafinil
400 wasn’t cutting it so I took another 200 modafinil. Feeling better now. Had some breakthrough sound earlier but it’s gone for now
At around 3pm I was a total downer and I was sad because I wanted to go to the park with my wife and baby. Just moving was overwhelming. So after much lamenting I remembered I had some preworkout. I took a slightly smaller dose than normal cause I had just had a coffee. Well it worked and I’ve been alive since then. The park turned out to be nice and then I grabbed some Burger King to take home for dinner
Took 600 modafinil. I think the breakthrough voices are lessening even though I had some after waking up
Laying down in bed 10:30 am I can hear the voice more clearly. Definitely makes me think I didn’t stop the Ritalin fast enough. Not sure what else to think
Had a preworkout drink. I was really fatigued. Now I feel better
Taking 600 modafinil and coffee this morning. So far no breakthrough hallucinations
Asked dr to prescribe vyvanse yesterday, waiting on his review
Been having breakthrough hallucinations all day. It’s 1:30 and the ringinging is getting louder
Ringing has not been noticeable since I went to the dr at 4. Took depakote for the first time tonight. I guess I’ll make this my last post in this thread, maybe open a new one if anything goes weird